American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A42) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Yaozhong Hu and David Nualart. Rough path analysis via fractional calculus. Trans. Amer. Math. Soc. 361 (2009) 2689-2718. MR 2471936.
Abstract, references, and article information   
View Article: PDF

[2] W. F. Pfeffer. The divergence theorem . Trans. Amer. Math. Soc. 295 (1986) 665-685. MR 833702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael Schramm. Functions of $\Phi$-bounded variation and Riemann-Stieltjes integration . Trans. Amer. Math. Soc. 287 (1985) 49-63. MR 766206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Burrell W. Helton. A special integral and a Gronwall inequality . Trans. Amer. Math. Soc. 217 (1976) 163-181. MR 0407215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hans Lewy. Generalized integrals and differential equations . Trans. Amer. Math. Soc. 43 (1938) 437-464. MR 1501953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nelson Dunford. Corrections to the paper: ``Integration in general analysis'' [Trans.\ Amer.\ Math.\ Soc. {\bf 37} (1935), no. 3, 441--453; 1501796] . Trans. Amer. Math. Soc. 38 (1935) 600-601. MR 1501830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nelson Dunford. Integration in general analysis . Trans. Amer. Math. Soc. 37 (1935) 441-453. MR 1501796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. H. Hildebrandt. On the interchange of limit and Lebesgue integral for a sequence of functions . Trans. Amer. Math. Soc. 33 (1931) 441-443. MR 1501598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lawrence M. Graves. Riemann integration and Taylor's theorem in general analysis . Trans. Amer. Math. Soc. 29 (1927) 163-177. MR 1501382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. L. Smith. On the existence of the Stieltjes integral . Trans. Amer. Math. Soc. 27 (1925) 491-515. MR 1501324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. De La Vallée Poussin. Sur l'int\'egrale de Lebesgue . Trans. Amer. Math. Soc. 16 (1915) 435-501. MR 1501024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Burton H. Camp. Errata: ``Lebesgue integrals containing a parameter, with applications'' [Trans.\ Amer.\ Math.\ Soc. {\bf 15} (1914), no. 1, 87--106; 1500967] . Trans. Amer. Math. Soc. 16 (1915) 532. MR 1500494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Burton H. Camp. Lebesgue integrals containing a parameter, with applications . Trans. Amer. Math. Soc. 15 (1914) 87-106. MR 1500967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1